# SDR 99ZZZX44

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N367AL
- Make and model: Bell 206L-3
- Aircraft serial: 51443
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001107
- Condition: Corroded
- Location: Main Rotor
- Part time: 1,780 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING DAILY INSPECTION, HEAVY CORROSION ALONG TRAILING EDGE (APPEARS TO BE INTERGRANNULAR CORROSION IN TRAILING EDGE EXTRUSION).
